Posted by Judy (18.104.22.168) on February 11, 2000 at 10:49:38:
In Reply to: prednisone posted by Lee M. on February 11, 2000 at 01:39:22:
I did a 3 month round of Prednisode several years ago. The headaches stopped completely during that time, but the side effect of being on it for that length of time were many. I got the "moon face" as my Dr. called it....I looked like a circus freak due to facial swelling. I was extremely hyper; could not sit down for even 15 minutes, and was only able to sleep a 2-6 hours per night. I was also constantly hungry, and gained 18 pounds in 5 weeks. Part of that was the water, but not nearly enough of it!!! It was like the signal that tells the brain that the stomach is full was just GONE...no matter how much I ate, I never had the "full" feeling. This length of time on Pred also was personality-altering for me; I was very edgy and aggressive. I have heard of this experience from other people, as well. My Dr. said that 3 months was the max length of time I could be on that level of Pred. I don't recall the milligrams, but I recall that I was taking 4 tablets per day.
Post a Followup